Alert archive / Missouri / Frost Advisories in 2022

Frost Advisory 2, NWS Springfield, MO

April 18, 202210 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this frost advisory at Apr 18, 2022, 3:30 AM CDT for 10 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Apr 19, 2022, 2:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2022, 3:30 AM CDT (08:30 UTC)
In effect from
Apr 19, 2022, 2:00 AM CDT
Expired
Apr 19, 2022, 9:00 AM CDT
In force
7 hr
Issued by
NWS Springfield, MO

Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Christian County, MO, Jasper County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 42 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.5 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

515 
WWUS73 KSGF 180830
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
330 AM CDT Mon Apr 18 2022

MOZ055>058-067>071-079>083-090>092-096>098-191400-
/O.UPG.KSGF.FZ.A.0001.220419T0600Z-220419T1300Z/
/O.NEW.KSGF.FZ.W.0003.220419T0700Z-220419T1400Z/
Benton-Morgan-Miller-Maries-St. Clair-Hickory-Camden-Pulaski-
Phelps-Polk-Dallas-Laclede-Texas-Dent-Greene-Webster-Wright-
Douglas-Howell-Shannon-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Tiffin,
Appleton City, Johnson City, Weaubleau, Hermitage, Pittsburg, 
Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, 
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Northwye, Rolla, Bolivar, Buffalo, Charity, 
Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato,
Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, 
Howes, Jadwin, Salem, Springfield, Marshfield, Northview, 
Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, 
Mansfield, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, 
Pomona, Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Teresita, Winona, Birch Tree, and Montier
330 AM CDT Mon Apr 18 2022

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT TUESDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of central, east central, south central, 
  southwest and west central Missouri.

* WHEN...From 2 AM to 9 AM CDT Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MOZ066-077-078-089-191400-
/O.NEW.KSGF.FZ.W.0003.220419T0700Z-220419T1400Z/
Vernon-Barton-Cedar-Dade-
Including the cities of Nevada, Kenoma, Lamar, Cedar Springs, 
El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, 
Greenfield, Lockwood, and Meinert
330 AM CDT Mon Apr 18 2022

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT TUESDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Vernon, Barton, Cedar and Dade Counties.

* WHEN...From 2 AM to 9 AM CDT Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

KSZ073-097-101-MOZ088-093>095-102>106-191400-
/O.NEW.KSGF.FR.Y.0002.220419T0700Z-220419T1400Z/
Bourbon-Crawford-Cherokee-Jasper-Newton-Lawrence-Christian-Barry-
Stone-Taney-Ozark-Oregon-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Joplin, Carthage, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Monett, Madry, Cassville, Kimberling City, Crane, Elsey,
Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville,
Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer,
Alton, Couch, Greer, Thomasville, and Wilderness
330 AM CDT Mon Apr 18 2022

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT TUESDAY...

* WHAT...Temperatures as low as 30 will result in frost 
  formation.

* WHERE...Portions of southeast Kansas and south central and 
  southwest Missouri.

* WHEN...From 2 AM to 9 AM CDT Tuesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
3 follow-up statements
146 
WWUS73 KSGF 181929
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
229 PM CDT Mon Apr 18 2022

MOZ055>058-066>071-077>083-089>092-096>098-191400-
/O.CON.KSGF.FZ.W.0003.220419T0700Z-220419T1400Z/
Benton-Morgan-Miller-Maries-Vernon-St. Clair-Hickory-Camden-
Pulaski-Phelps-Barton-Cedar-Polk-Dallas-Laclede-Texas-Dent-Dade-
Greene-Webster-Wright-Douglas-Howell-Shannon-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada,
Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, 
Pittsburg, Quincy, Wheatland, Cross Timbers, Osage Beach, 
Camdenton, Decaturville, Roach, Village of Four Seasons, 
Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, 
Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, 
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, 
Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, 
Jadwin, Salem, Greenfield, Lockwood, Meinert, Springfield, 
Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, 
Mountain Grove, Duncan, Mansfield, Vanzant, Ava, Goodhope, Rome, 
Squires, Dogwood, Pomona, Pottersville, Siloam Springs, 
South Fork, West Plains, White Church, Teresita, Winona, 
Birch Tree, and Montier
229 PM CDT Mon Apr 18 2022

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
TUESDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of central, east central, south central, 
  southwest and west central Missouri.

* WHEN...From 2 AM to 9 AM CDT Tuesday.

* IMPACTS...Frost and freeze conditions will kill or damage crops,
  other sensitive vegetation, and possibly damage unprotected 
  outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

KSZ073-097-101-MOZ088-093>095-102>106-191400-
/O.CON.KSGF.FR.Y.0002.220419T0700Z-220419T1400Z/
Bourbon-Crawford-Cherokee-Jasper-Newton-Lawrence-Christian-Barry-
Stone-Taney-Ozark-Oregon-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Joplin, Carthage, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Monett, Madry, Cassville, Kimberling City, Crane, Elsey,
Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville,
Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer,
Alton, Couch, Greer, Thomasville, and Wilderness
229 PM CDT Mon Apr 18 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
TUESDAY...

* WHAT...Temperatures as low as 30 will result in frost 
  formation.

* WHERE...Portions of southeast Kansas and south central and 
  southwest Missouri.

* WHEN...From 2 AM to 9 AM CDT Tuesday.

* IMPACTS...Frost could kill or damage sensitive outdoor 
  vegetation if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
419 
WWUS73 KSGF 190031
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
731 PM CDT Mon Apr 18 2022

MOZ055>058-066>071-077>083-089>092-096>098-191400-
/O.CON.KSGF.FZ.W.0003.220419T0700Z-220419T1400Z/
Benton-Morgan-Miller-Maries-Vernon-St. Clair-Hickory-Camden-
Pulaski-Phelps-Barton-Cedar-Polk-Dallas-Laclede-Texas-Dent-Dade-
Greene-Webster-Wright-Douglas-Howell-Shannon-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada,
Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, 
Pittsburg, Quincy, Wheatland, Cross Timbers, Osage Beach, 
Camdenton, Decaturville, Roach, Village of Four Seasons, 
Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, 
Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, 
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, 
Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, 
Jadwin, Salem, Greenfield, Lockwood, Meinert, Springfield, 
Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, 
Mountain Grove, Duncan, Mansfield, Vanzant, Ava, Goodhope, Rome, 
Squires, Dogwood, Pomona, Pottersville, Siloam Springs, 
South Fork, West Plains, White Church, Teresita, Winona, 
Birch Tree, and Montier
731 PM CDT Mon Apr 18 2022

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
TUESDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of central, east central, south central, 
  southwest and west central Missouri.

* WHEN...From 2 AM to 9 AM CDT Tuesday.

* IMPACTS...Frost and freeze conditions will kill or damage 
  crops, other sensitive vegetation, and possibly damage 
  unprotected outdoor plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MOZ101-191400-
/O.EXA.KSGF.FR.Y.0002.220419T0700Z-220419T1400Z/
McDonald-
Including the cities of Anderson, Noel, Goodman, South West City,
Pineville, and Rocky Comfort
731 PM CDT Mon Apr 18 2022

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT TUESDAY...

* WHAT...Temperatures as low as 36 will result in frost 
  formation.

* WHERE...McDonald County.

* WHEN...From 2 AM to 9 AM CDT Tuesday.

* IMPACTS...Frost could kill or damage sensitive outdoor 
  vegetation if left uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

KSZ073-097-101-MOZ088-093>095-102>106-191400-
/O.CON.KSGF.FR.Y.0002.220419T0700Z-220419T1400Z/
Bourbon-Crawford-Cherokee-Jasper-Newton-Lawrence-Christian-Barry-
Stone-Taney-Ozark-Oregon-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Joplin, Carthage, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Monett, Madry, Cassville, Kimberling City, Crane, Elsey,
Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville,
Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer,
Alton, Couch, Greer, Thomasville, and Wilderness
731 PM CDT Mon Apr 18 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
TUESDAY...

* WHAT...Temperatures as low as 30 will result in frost 
  formation.

* WHERE...Portions of southeast Kansas and south central and 
  southwest Missouri.

* WHEN...From 2 AM to 9 AM CDT Tuesday.

* IMPACTS...Frost could kill or damage sensitive outdoor 
  vegetation if left uncovered.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
843 
WWUS73 KSGF 191417
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
917 AM CDT Tue Apr 19 2022

MOZ055>058-066>071-077>083-089>092-096>098-191530-
/O.EXP.KSGF.FZ.W.0003.000000T0000Z-220419T1400Z/
Benton-Morgan-Miller-Maries-Vernon-St. Clair-Hickory-Camden-
Pulaski-Phelps-Barton-Cedar-Polk-Dallas-Laclede-Texas-Dent-Dade-
Greene-Webster-Wright-Douglas-Howell-Shannon-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada,
Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, 
Pittsburg, Quincy, Wheatland, Cross Timbers, Osage Beach, 
Camdenton, Decaturville, Roach, Village of Four Seasons, 
Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, 
Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, 
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, 
Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, 
Jadwin, Salem, Greenfield, Lockwood, Meinert, Springfield, 
Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, 
Mountain Grove, Duncan, Mansfield, Vanzant, Ava, Goodhope, Rome, 
Squires, Dogwood, Pomona, Pottersville, Siloam Springs, 
South Fork, West Plains, White Church, Teresita, Winona, 
Birch Tree, and Montier
917 AM CDT Tue Apr 19 2022

...FREEZE WARNING HAS EXPIRED...

Temperatures are warming above freezing. The risk for freezing
temperatures has ended. 

$$

KSZ073-097-101-MOZ088-093>095-101>106-191530-
/O.EXP.KSGF.FR.Y.0002.000000T0000Z-220419T1400Z/
Bourbon-Crawford-Cherokee-Jasper-Newton-Lawrence-Christian-
McDonald-Barry-Stone-Taney-Ozark-Oregon-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Joplin, Carthage, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Anderson, Noel, Goodman, South West City, Pineville, 
Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, 
Elsey, Indian Point, Silver Dollar City, Branson, Hollister, 
Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, 
Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness
917 AM CDT Tue Apr 19 2022

...FROST ADVISORY HAS EXPIRED...

Temperatures are warming this morning. The risk for frost has
ended. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Apr 17, 11:37 PM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, Apr 17, 11:37 PM CDT, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1137 PM CDT Sun Apr 17 2022

Key Messages:

1. Well below normal temperatures are expected early in the week
with some degree of a frost/freeze likely Monday night.

2. Warmer and breezy/windy with shower/thunderstorm chances chances
mid/late week.

.SHORT TERM...(This evening through Monday)
Issued at 300 PM CDT Sun Apr 17 2022

A cloudy and chilly Easter Sunday continues. Widespread showers and
an occasional thunderstorm continue ahead of a shortwave over
eastern KS. The rain will shift east of the area early this evening.
Low clouds will linger before drier air begins to move in with
Canadian sfc high pressure moving south into the central Plains.

Guidance continues to support lows in the mid-upper 30s over the
forecast area with coldest readings north and northwest of SGF.
Winds and some degree of clouds should limit frost potential.

High pressure will move from the Plains into the Ozarks later Monday-
Monday night setting up frost/freeze potential. Have a Freeze Watch
for counties where temperatures widespread at or below 32F are
expected. Even outside the watch a frost is expected. Night shift
can further refine and update the frost/freeze headlines as needed.

.LONG TERM...(Tuesday through Sunday)
Issued at 300 PM CDT Sun Apr 17 2022

Tuesday-Wednesday: Sfc high pressure will start to move off to the
east Tuesday. Some midlevel moisture/lift west of the exiting sfc
high will result in some increasing clouds and maybe a sprinkle or
two during the day. Rain chances look to increase late Tuesday night
into Wednesday as a zonal flow/low amplitude shortwave support a sfc
low moving through KS with modified Gulf moisture moving northward.
Increased lift/moisture and elevated instability will support
showers and a few thunderstorms. Severe storm chances look low late
Tuesday night/Wednesday, but could see an elevated hailer given the
vertical shear and mucape values >=500 j/kg on some progs.

Thursday-Sunday: A deep upper trough will move into the California
coast Thursday-Friday with a downstream ridge building over the
central CONUS. GFSENS/ECENS continue to support a sharp warmup
Thursday. The upper pattern becomes highly amplified by late in the
week with a deep western CONUS trough. Guidance is in relatively
good agreement in eventually developing a strong sfc low that will
move from the central High Plains to the upper Midwest or eastern
Dakotas by Saturday. A trailing cold front is expected to move
through (or into) the region at some point late Friday or Saturday.
By this time guidance overall starts to diverge on timing and
positions of the front. Ensembles linger precip chances for much of
the weekend with a stalling sfc front in the southwest flow aloft
with upper troughing lagging off to the west.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1135 PM CDT Sun Apr 17 2022

For the 06z TAFS, IFR stratus will continue overnight and into
part of Monday morning with stratus breaking up by mid to late
morning and eventually becoming VFR during the afternoon. Will see
wind gusts up to 22 kts from late morning through the afternoon as
a Canadian air mass moves into the region.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Freeze Watch from late Monday night through Tuesday morning for
     MOZ055>058-067>071-079>083-090>092-096>098.

KS...NONE.
&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...Lindenberg
Hazardous weather outlook, Apr 18, 1:39 AM CDT, 1 hour 51 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
139 AM CDT Mon Apr 18 2022

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190645-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
139 AM CDT Mon Apr 18 2022

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Extreme frost and freeze risk.
  Elevated fire weather risk.

DISCUSSION...

  Widespread frost is expected across much of the area tonight
  into early Tuesday morning, with a hard freeze possible across
  potions of the eastern Missouri Ozarks.

  A dry air mass and gusty northerly winds will lead to the
  potential for elevated fire weather conditions this afternoon,
  especially along and north of the I-44 corridor.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

  Thunderstorm chances will return to the area on Tuesday and
  occur at times through the rest of the week as a series of
  upper level disturbances track through the region. There will
  be breaks in the rain and storms between the systems.

  Gusty southerly winds of 30 to 40 mph are expected on
  Wednesday.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 3:30 AM CDTFreeze WarningSGFBarton, Benton, Camden, Cedar, Dade, Dallas and 18 more30 hr

Nearby

Frost Advisories in Missouri, 2022Frost Advisories in Kansas, 2022Every frost advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.